# SDR REXA2024032600311

- Difficulty date: March 17, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Service Doorseal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER AFT SIDE HAS LIGHT CORROSION AROUND SCREW HOLES.       REMOVED CORROSION IAW CRJ-900 SRM 51-21-06-001-001-A01 ORIGINAL MATERIAL THICKNESS 0.120 REMOVED .066 , REMAINING MATERIAL THICKNESS 0.054, SEAL STRIKER IS OUT OF LIMITS DUE TO MORE THEN 10% MATERIAL LOSE AND NO DAMAGE ALLOWED AROUND 2D OF A FASTENER HOLE, REQUIRED REPLACEMENT. LOCATED AND DRILLED NEW SERVICE DOOR SEAL STRIKER (P/N:SH670-31412-7) IAW CRJ900 SRM 51-40-11-001-001-A01, INSTALLED NEW SERVICE DOOR SEAL STRIKER (P/N:SH670-31412-7) IAW CRJ900 SRM 51-42-06-001-001-A01.
